# SDR MASA200500424

- Difficulty date: June 1, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 4,677 hours, 2,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Failed
- Location: Mlg
- Part time: 3,260 hours, 2,006 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7256 RDU.  CREW REPORTED A DISAGREE WARNING AND GEAR WOULD NOT EXTEND.  CREW HAD TO MANUAL EXTEND GEAR AND DECLARED EMERGENCY.  AIRCRAFT LANDED UNEVENTFULLY AND MAINTENANCE R2 GEAR CONTROL VALVE.
